Miracles (Someone Special) Coldplay & Big Sean Download 'Miracles (Someone Special)' on iTunes
30 October 2016, 07:14
Police have issued a warning about the dangers of taking "unknown substances'' after four boys fell ill and ended up in hospital.
A 15-year-old boy from the Perth area is in a serious condition in Ninewells hospital, Dundee, after he became unwell when he was out on Friday night.
Three of his friends were treated at Perth Royal Infirmary and later discharged.
Police are looking into the possibility that all four boys may have taken a type of ecstasy tablet.
They were alerted to the incident at around 10pm on Friday.
Tayside Chief Inspector Gary Ogilvie said: "Officers are currently investigating the circumstances of this incident but in the meantime I would urge the public, especially those planning on going out socialising, to be aware of this incident and think twice of taking any unknown substance.
"There is always a risk when taking substances and the only way of staying safe is to avoid drugs altogether.''
Anyone with information about the incident is urged to contact police.